◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.24 NO.2 / 1997 )
 
Effective Diophantine Approximation on $G_M,$ II
Pages 205-225
E. Bombieri ,P. B. Cohen 
On the Regularization of the Pressure Field in Compressible Euler Equations
Pages 227-238
R. Di Lisio ,E. Grenier ,M. Pulvirenti 
Asymptotic Behaviour and Correctors for Dirichlet Problems in Perforated Domains with Homogeneous Monotone Operators
Pages 239-290
Gianni Dal Maso ,Francois Murat 
Continuous Dynamical Systems on Taut Complex Manifolds
Pages 291-298
Sergio Venturini
Pseudodistances et courants positifs fermes dans les domaines de $C^3$
Pages 299-350
Philippe Charpentier ,Yves Dupain 
On Rational de Rham Cohomology Associated with the Generalized Airy Function
Pages 351-366
Hironobu Kimura
Homoclinic Orbits for a Class of Infinite Dimensional Hamiltonian Systems
Pages 367-393
Philippe Clement ,Patricio Felmer ,Enzo Mitidieri 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드